Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1966, Volume 21, Issue 3(129), Pages 53–74 (Mi umn5872)  

This article is cited in 4 scientific papers (total in 4 papers)

The theory of periodic solutions of non-autonomous differential equations

M. A. Krasnosel'skii


Full text: PDF file (2550 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1966, 21:3, 53–74

Bibliographic databases:

UDC: 517.944
MSC: 34C25, 46A20, 34A12, 37C60
Received: 02.06.1965

Citation: M. A. Krasnosel'skii, “The theory of periodic solutions of non-autonomous differential equations”, Uspekhi Mat. Nauk, 21:3(129) (1966), 53–74; Russian Math. Surveys, 21:3 (1966), 53–74

Citation in format AMSBIB
\Bibitem{Kra66}
\by M.~A.~Krasnosel'skii
\paper The theory of periodic solutions of non-autonomous differential equations
\jour Uspekhi Mat. Nauk
\yr 1966
\vol 21
\issue 3(129)
\pages 53--74
\mathnet{http://mi.mathnet.ru/umn5872}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=201733}
\zmath{https://zbmath.org/?q=an:0163.32701}
\transl
\jour Russian Math. Surveys
\yr 1966
\vol 21
\issue 3
\pages 53--74
\crossref{https://doi.org/10.1070/RM1966v021n03ABEH004155}


Linking options:
  • http://mi.mathnet.ru/eng/umn5872
  • http://mi.mathnet.ru/eng/umn/v21/i3/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J Mawhin, “Periodic solutions of nonlinear functional differential equations”, Journal of Differential Equations, 10:2 (1971), 240  crossref
    2. J. Mawhin, C. Muñoz, “Application du degré topologique à l'estimation du nombre des solutions périodiques d'équations différentielles. I. Solutions périodiques quelconques”, Annali di Matematica, 96:1 (1973), 1  crossref  zmath
    3. V. Capasso, L. Maddalena, “Periodic Solutions for a Reaction-Diffusion System Modelling the Spread of a Class of Epidemics”, SIAM J Appl Math, 43:2 (1983), 417  crossref  mathscinet  zmath  isi
    4. Sung Jin Yoo, “Adaptive output-feedback control for nonlinear time-delay systems in pure-feedback form”, Journal of the Franklin Institute, 2014  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:384
    Full text:234
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022